# SDR DL73E981860

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410224
- Condition: Gouged
- Location: Bs 543
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTENING HOLES IN THE UPPER SHORD OF THE RBL 25 OVERWING SEAT TRACK WERE DAMAGED DURING REPLACEMENT OF THE PART.  THE DAMAGED HOLES ARE LOCATED BETWEEN BS 543 TO 769.  REPAIRED PER ER/A 332203-14.
